| Model Number |
VTICM5_13.7 (-11.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.Claim: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced light sensitivity and foreign body sensation.The lens was explanted.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
Additional Manufacturer Narrative
Corrected data: b3: date of the event: 04/11/2025.Additional info: b5: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a glare/haloes.The lens was explanted and the problem resolved.Cause of the event was reported as patient related factor.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.D6a: implant date: (b)(6) 2025.D6b: explant date: (b)(6) 2025.D9: lens return date: (b)(6) 2025.D10: concomitant medical products and therapy dates: added lot numbers & models.Claim: (b)(4).